# SDR ASAA0380158

- Difficulty date: February 24, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653443
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, LEFT FORWARD FLOOR SUPPORT CORRODED.  REPLACED DAMAGED FLOOR SUPPORT PER SRM 51-10-2, 10-3, 30-2 AND 53-14-1.  (M)
